# SDR SWAA2012111409317

- Difficulty date: November 2, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 84,217 hours, 50,489 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434502
- Part serial: 1567
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD AFT FLAP UPPER SKIN DELAMINATED.  REMOVED AND REPLACED AFT FLAP IAW AMM.
